# SDR SWAA2025012379858

- Difficulty date: December 20, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 215 AT LT WING 2024-767159<[01] REMOVED AND REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 215 AT LT WING IAW-B737-700-SRM-51-10-02-0G-0 AND 51-40-02-0G-0;[02] CORRETED STEP 1. REMOVED AND REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 215 AT LT WING IAW-B737-700-SRM-51-10-02-0G-0 AND 51-40-02-0G-0 SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
